# SDR UPS01436894

- Difficulty date: September 8, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - EXTERIOR SKIN FOUND A NON STANDARD REPAIR PATCH AT BS 140 - 150 S15L - 19L AREA. FUSELAGE SKIN AT BS 140 - 150 STRINGER 15L - 19L. AREA REPAIRED AS PER SRM 53-30-03 FIG 1.
